| Catalog Number |
5100015270 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 2 events were reported for this quarter.Product return status: 2 devices had investigation types that have not yet been determined.Evaluation findings (results/components): 2 devices: results pending completion of investigation / part/component/sub-assembly term not applicable.Product disposition: 2 devices: product disposition is not yet determined.Additional information: 2 devices were not labeled for single-use.2 devices were not reprocessed or reused.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between (b)(6) 2026.This report summarizes 2 events for the failure: fracture.- 1 event had problem identified during non-clinical procedure; there was no patient involvement.- 1 event had no health consequences or impact.
Event or Problem Description
No change.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2026-99214.Supplemental rationale: corrected data: b5, h6, h11.2 previously reported events were included in this follow-up record.Product return status: 1 device investigation type has not yet been determined.1 device was received.Evaluation findings (results/components): 1 device: results pending completion of investigation / part/component/sub-assembly term not applicable.1 device: no device problem found / part/component/sub-assembly term not applicable.Product disposition: 1 device: scrapped by stryker.1 device: product disposition is not yet determined.